Image Collection: Allergic Skin Disorders

Change Category

Close

14. Picture of Dermatitis Medicamentosa

Picture of Dermatitis Medicamentosa
Image Source: Color Atlas of Pediatric DermatologySamuel Weinberg, Neil S. Prose, Leonard KristalCopyright 2008, 1998, 1990, 1975, by the McGraw-Hill Companies, Inc. All rights reserved.
14of31

Dermatitis medicamentosa is a type of skin reaction that occurs as a side effect of certain medications. Antibiotics and codeine are two potential offenders. Symptoms may include mild to severe redness and the formation of vesicles. Lung symptoms may occur with the skin eruptions. Urticaria, fixed drug eruptions, and erythema multiforme are types of drug eruptions. The photo depicts an infant afflicted with the condition.

Image Source: Color Atlas of Pediatric Dermatology Samuel Weinberg, Neil S. Prose, Leonard Kristal Copyright 2008, 1998, 1990, 1975, by the McGraw-Hill Companies, Inc. All rights reserved.

Text Reference: Medical Surgical Nursing: An Integrated Approach: "Dermatitis Venenata and Medicamentosa"

Guide to understanding the Image Gallery categories: